About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 714263, 6 pages
http://dx.doi.org/10.1155/2013/714263
Research Article

Euler Type Half-Linear Differential Equation with Periodic Coefficients

Department of Mathematics and Statistics, Masaryk University, Kotlářská 2, 611 37 Brno, Czech Republic

Received 10 July 2013; Accepted 23 September 2013

Academic Editor: Abdelaziz Rhandi

Copyright © 2013 Ondřej Došlý and Hana Funková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Á. Elbert, “Asymptotic behaviour of autonomous half-linear differential systems on the plane,” Studia Scientiarum Mathematicarum Hungarica, vol. 19, no. 2–4, pp. 447–464, 1984. View at Zentralblatt MATH · View at MathSciNet
  2. Á. Elbert, “A half-linear second order differential equation,” in Qualitative Theory of Differential Equations, Vol. I, II, vol. 30 of Colloquia Mathematica Societatis János Bolyai, pp. 153–180, North-Holland, Amsterdam, The Netherlands, 1981. View at Zentralblatt MATH · View at MathSciNet
  3. T. Kusano, Y. Naito, and A. Ogata, “Strong oscillation and nonoscillation of quasilinear differential equations of second order,” Differential Equations and Dynamical Systems, vol. 2, no. 1, pp. 1–10, 1994. View at Zentralblatt MATH · View at MathSciNet
  4. O. Došlý and P. Řehák, Half-Linear Differential Equations, vol. 202 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2005. View at MathSciNet
  5. Á. Elbert and A. Schneider, “Perturbations of the half-linear Euler differential equation,” Results in Mathematics, vol. 37, no. 1-2, pp. 56–83, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. O. Došlý, “Perturbations of the half-linear Euler-Weber type differential equation,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 426–440, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. O. Došlý and H. Haladová, “Half-linear Euler differential equations in the critical case,” Tatra Mountains Mathematical Publications, vol. 48, pp. 41–49, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. O. Došlý and P. Hasil, “Critical oscillation constant for half-linear differential equations with periodic coefficients,” Annali di Matematica Pura ed Applicata, vol. 190, no. 3, pp. 395–408, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. O. Došlý and S. Fišnarová, “Half-linear oscillation criteria: perturbation in term involving derivative,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 12, pp. 3756–3766, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. O. Došlý and S. Fišnarová, “Two-parametric conditionally oscillatory half-linear differential equations,” Abstract and Applied Analysis, vol. 2011, Article ID 182827, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. O. Došlý and H. Funková, “Perturbations of half-linear Euler differential equation and transformations of modified Riccati equation,” Abstract and Applied Analysis, vol. 2012, Article ID 738472, 19 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. P. Hasil, “Conditional oscillation of half-linear differential equations with periodic coefficients,” Archivum Mathematicum, vol. 44, no. 2, pp. 119–131, 2008. View at Zentralblatt MATH · View at MathSciNet
  13. H. Krüger and G. Teschl, “Effective Prüfer angles and relative oscillation criteria,” Journal of Differential Equations, vol. 245, no. 12, pp. 3823–3848, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K. M. Schmidt, “Oscillation of the perturbed Hill equation and the lower spectrum of radially periodic Schrödinger operators in the plane,” Proceedings of the American Mathematical Society, vol. 127, no. 8, pp. 2367–2374, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. M. Schmidt, “Critical coupling constants and eigenvalue asymptotics of perturbed periodic Sturm-Liouville operators,” Communications in Mathematical Physics, vol. 211, no. 2, pp. 465–485, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. P. Hasil and M. Veselý, “Oscillation of half-linear differential equations with asymptotically almost periodic coefficients,” Advances in Difference Equations, vol. 2013, article 122, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. Sugie and N. Yamaoka, “Comparison theorems for oscillation of second-order half-linear differential equations,” Acta Mathematica Hungarica, vol. 111, no. 1-2, pp. 165–179, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. Bognár and O. Došlý, “A remark on power comparison theorem for half-linear differential equations,” Mathematica Bohemica, vol. 133, no. 2, pp. 187–195, 2008. View at Zentralblatt MATH · View at MathSciNet
  19. J. Jaroš, K. Takaŝi, and T. Tanigawa, “Nonoscillation theory for second order half-linear differential equations in the framework of regular variation,” Results in Mathematics, vol. 43, no. 1-2, pp. 129–149, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. Jaroš, K. Takaŝi, and T. Tanigawa, “Nonoscillatory half-linear differential equations and generalized Karamata functions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 4, pp. 762–787, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. T. Kusano, J. Manojlović, and T. Tanigawa, “Existence of regularly varying solutions with nonzero indices of half-linear differential equations with retarded arguments,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 411–425, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Z. Pátíková, “Asymptotic formulas for non-oscillatory solutions of perturbed half-linear Euler equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 10, pp. 3281–3290, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Z. Pátíková, “Asymptotic formulas for nonoscillatory solutions of conditionally oscillatory half-linear equations,” Mathematica Slovaca, vol. 60, no. 2, pp. 223–236, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet